U.S. doctors online nowAsk doctors free
GA
A female asked:

I've been on the pill for 8 months and usually have light, infrequent periods, but i've been on my period 3 weeks now. what could be wrong?

1 doctor answer1 doctor weighed in
Dr. Joyce Pastore
Internal Medicine 29 years experience
Irregular period: It is unusual to have persistent heavy bleeding while on the pill if you have taken it correctly and have not changed brands in the last 1-2 months. It is possible that you have an hormonal imbalance or a bleeding fibroid in the uterus. See your gynecologist

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 2, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.